Year 2017, Volume , Issue 17, Pages 45 - 56 2017-07-01

VECTOR APPROACH TO A NEW GENERALIZATION OF FIBONACCI POLYNOMIAL

Ashok Dnyandeo GODASE [1] , Machindra Baban Dhakne [2]


Abstaract−In this paper we introduce a new generalization of Fibonacci polynomial and vectors of length d are defined for these Polynomials. Using these vectors some properties for Generalized Fibonacci Polynomial (GFP) are established
−Fibonacci polynomial, Lucas polynomial, Pell polynomial, Pell-Lucas polynomial, Jacobsthal polynomial, Jacobsthal-Lucas polynomial
Other ID JA64CZ72JB
Journal Section Research Article
Authors

Author: Ashok Dnyandeo GODASE

Author: Machindra Baban Dhakne

Dates

Publication Date : July 1, 2017

Bibtex @ { jnt381397, journal = {Journal of New Theory}, issn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2017}, volume = {}, pages = {45 - 56}, doi = {}, title = {VECTOR APPROACH TO A NEW GENERALIZATION OF FIBONACCI POLYNOMIAL}, key = {cite}, author = {Godase, Ashok Dnyandeo and Dhakne, Machindra Baban} }
APA Godase, A , Dhakne, M . (2017). VECTOR APPROACH TO A NEW GENERALIZATION OF FIBONACCI POLYNOMIAL . Journal of New Theory , (17) , 45-56 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34516/381397
MLA Godase, A , Dhakne, M . "VECTOR APPROACH TO A NEW GENERALIZATION OF FIBONACCI POLYNOMIAL" . Journal of New Theory (2017 ): 45-56 <https://dergipark.org.tr/en/pub/jnt/issue/34516/381397>
Chicago Godase, A , Dhakne, M . "VECTOR APPROACH TO A NEW GENERALIZATION OF FIBONACCI POLYNOMIAL". Journal of New Theory (2017 ): 45-56
RIS TY - JOUR T1 - VECTOR APPROACH TO A NEW GENERALIZATION OF FIBONACCI POLYNOMIAL AU - Ashok Dnyandeo Godase , Machindra Baban Dhakne Y1 - 2017 PY - 2017 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 45 EP - 56 VL - IS - 17 SN - 2149-1402- M3 - UR - Y2 - 2021 ER -
EndNote %0 Journal of New Theory VECTOR APPROACH TO A NEW GENERALIZATION OF FIBONACCI POLYNOMIAL %A Ashok Dnyandeo Godase , Machindra Baban Dhakne %T VECTOR APPROACH TO A NEW GENERALIZATION OF FIBONACCI POLYNOMIAL %D 2017 %J Journal of New Theory %P 2149-1402- %V %N 17 %R %U
ISNAD Godase, Ashok Dnyandeo , Dhakne, Machindra Baban . "VECTOR APPROACH TO A NEW GENERALIZATION OF FIBONACCI POLYNOMIAL". Journal of New Theory / 17 (July 2017): 45-56 .
AMA Godase A , Dhakne M . VECTOR APPROACH TO A NEW GENERALIZATION OF FIBONACCI POLYNOMIAL. JNT. 2017; (17): 45-56.
Vancouver Godase A , Dhakne M . VECTOR APPROACH TO A NEW GENERALIZATION OF FIBONACCI POLYNOMIAL. Journal of New Theory. 2017; (17): 45-56.
IEEE A. Godase and M. Dhakne , "VECTOR APPROACH TO A NEW GENERALIZATION OF FIBONACCI POLYNOMIAL", Journal of New Theory, no. 17, pp. 45-56, Jul. 2017

Authors of the Article
Ashok Dnyandeo GODASE [1]
Machindra Baban Dhakne [2]